MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. IRIX-A LUMBAR INTEGRATED FUSION SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE

XTANT MEDICAL HOLDINGS, INC. IRIX-A LUMBAR INTEGRATED FUSION SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number T080-0100-4
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual assessment of the returned complaint rongeur showed an instrument with repeated use, as identified by worn laser markings and surface scratches.The two actuating rails of the instrument had wear marks present from use, and the distal cutting surfaces were bent out of alignment.The top cutting surface bent laterally approximately 30°.A functionality assessment was not performed due to the damaged condition of the returned system rongeur, which was removed from distributable inventory.A dhr review was performed for the complaint device lot and there were no manufacturing anomalies identified.The device lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since 2/03/2016.A system rongeur may be bent when clamped on a portion of bone if there was excessive force applied to the instrument handle.It may also be possible that the rongeur could be bent when clamped on a portion of bone if the instrument handle was rotated while engaged with patient bone.There have not been any other complaints of similar nature in the past 12 months.The manufacturer will continue to monitor this instrument for complaints from the field.
 
Event or Problem Description
The manufacturer was made aware of a product complaint on 11/08/2022.It was reported that a system rongeur was bent during a surgical procedure on (b)(6) 2022.There were no known patient complications associated with this complaint.An alternate available instrument was used to successfully complete the procedure.A return authorization number was issued for return of the complaint instrument, which was received at the manufacturer for complaint assessment on 11/18/2022.

Brand Name
IRIX-A LUMBAR INTEGRATED FUSION SYSTEM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
MDR Report Key15929069
Report Number3005031160-2022-00038
Device Sequence Number14539884
Product Code OVD
UDI-Device IdentifierM697T080010040
UDI-PublicM697T080010041
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171567
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT080-0100-4
Device Lot NumberXS157431D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Initial Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale